null

Rompe Pecho Max MultiSymptoms Maximum Strength Cough Syrup, Alcohol Free - 8 oz

UPC:
000856003095
Availability:
In Stock

$6.58
(No reviews yet)

Current Stock:
Rompe Pecho Max MultiSymptoms Maximum Strength Cough Syrup, Alcohol Free 
  • Temprarily relieves these common cold and flu symptoms: nasal congestion, sinus congestion and pressure, cough due to minor throat and bronchial irritation, minor aches and oains, sore throat and headache.
  • Temporarily reduces fever.
  • Promotes nasal and/or sinus drainage.
  • Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive.

Please Read Item Label and Packaging for Recent Product Information.

  • shake well before use
  • do not exceed more than 6 doses in any 24 hour period or as directed by a doctor
  • adults and children 2 years of age and over: 20 mL (4 teaspoonful) every 4 hours
  • children under 12 years of age: consult a doctor
  • If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist
  • if you are now taking a monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your drug contains an MAOI. ask a doctor or pharmacist before taking this product.

Do not exceed recommended dosage. Do not take this product for persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema, or where cough is accompanied by excessive phlgem(mucus) unless directed by a doctor. Liver warning: this product contains acetaminophen. Severe liver damage may occur if

  • adults take moree than 6 doses in 24 hours, which is the maximum daily amount for this product
  • child takes more than 5 doeses in 24 hours
  • taken with other drugs containing acetaminophen
  • adult has 3 or more alcoholic drinkss every day while using this product

Sore throat warning: if sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headahce, rash, nausea or vomiting, consult a doctor promtly. Do not use with any other drug containing acetaminophen( or non). If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children.

Please read all label information carefully on delivery and prior to use.

*Note: All pictures shown are for illustration purposes only. Actual product may vary due to product enhancement.

Customer Testimonials

star rating  4.7 Rating     1374 Reviews

Item as depicted. Very fast service and delivery! will buy again from this company.

March 06, 2022

Kathryn Nee

star rating

Quick and hassle-free ordering and shipping process. I'will buy from them again.

March 05, 2022

Stacy Walther

star rating

Shopping experience was excellent. It even arrived early and additionally they give you a discount and is the cheapest price online.

February 27, 2022

enrique marchese

star rating

Thank you for the prompt shipment of the Cutemol Cream order.

March 12, 2022

Vera Tahim

star rating
Fast And Free Shipping On Select Products